Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Used vibrator, discomfort in clitorous area, uneventful urination. What is the cure?

I used a vibrator last night and had several orgasms. This morning I am left with much discomfort in the clitorous area. I am having symptoms of pressure causing uneventful urination . I have been seen by a urologist and have had many tests done with cultures to determine if uti exists but only half concluded uti while other half did not show infection. This has created an issue for my sex life with husband since sex with him also creates same affects as sex without him.i have been on a regular regiment of micro bid. I don t feel the pressure of the need to urinate if sex has not been a factor. The pressure usually lasts for several days.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Vegina is a specialised organ which can recognise the guests, and may be urging the guests. It might be the same reaction of the organ, you are facing now.
It might be urge for sex, preferably with vibrator. It needs treatment with analgesics, anxiolytics, and antibiotics to prevent possible infection of the U.T.I. due to foreign substance.
Besides i advise you to follow some diet recommendations as take more of balanced diet full of nourishing things. avoid taking spices, chillies, junk foods, and oily foods to avoid reffered symptoms of uti irritation.
Wishing for a quick recovery and thanks for calling.
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor